Skip to Main content Skip to Navigation
Journal articles

Asymptotic Control for a Class of Piecewise Deterministic Markov Processes Associated to Temperate Viruses

Dan Goreac 1
1 PS
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : We aim at characterizing the asymptotic behavior of value functions in the control of piece-wise deterministic Markov processes (PDMP) of switch type under nonexpansive assumptions. For a particular class of processes inspired by temperate viruses, we show that uniform limits of discounted problems as the discount decreases to zero and time-averaged problems as the time horizon increases to infinity exist and coincide. The arguments allow the limit value to depend on initial configuration of the system and do not require dissipative properties on the dynamics. The approach strongly relies on viscosity techniques, linear programming arguments and coupling via random measures associated to PDMP. As an intermediate step in our approach, we present the approximation of discounted value functions when using piecewise constant (in time) open-loop policies.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-01089528
Contributor : Dan Goreac <>
Submitted on : Wednesday, May 27, 2015 - 9:16:03 PM
Last modification on : Thursday, March 19, 2020 - 12:26:03 PM
Long-term archiving on: : Tuesday, September 15, 2015 - 7:16:59 AM

Files

Goreac_AsymptoticValuesPDMP_Re...
Files produced by the author(s)

Identifiers

Citation

Dan Goreac. Asymptotic Control for a Class of Piecewise Deterministic Markov Processes Associated to Temperate Viruses. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (4), pp.1860-1891. ⟨10.1137/140998913⟩. ⟨hal-01089528v4⟩

Share

Metrics

Record views

415

Files downloads

838